Alert archive / New York / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 239, NWS Binghamton, NY

September 4, 2011Madison County, Oneida County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Sep 4, 2011, 7:52 AM EDT for Madison County, Oneida County, New York. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2011, 7:52 AM EDT (11:52 UTC)
Expired
Sep 4, 2011, 8:29 AM EDT
In force
37 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Madison County, NY, Oneida County, NY

The radar

The Ft Drum radar (KTYX), 82 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 11.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2064 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2064 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WUUS51 KBGM 041152
SVRBGM
NYC053-065-041245-
/O.NEW.KBGM.SV.W.0239.110904T1152Z-110904T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
752 AM EDT SUN SEP 4 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MADISON COUNTY IN CENTRAL NEW YORK...
  SOUTHEASTERN ONEIDA COUNTY IN CENTRAL NEW YORK...

* UNTIL 845 AM EDT.

* AT 751 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PETERBORO...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STOCKBRIDGE BY 802 AM EDT...
  SOLSVILLE BY 806 AM EDT...
  WATERVILLE BY 816 AM EDT...
  NEW HARTFORD...NEW YORK MILLS AND CLAYVILLE BY 828 AM EDT...
  YORKVILLE BY 830 AM EDT...
  UTICA BY 832 AM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4323 7507 4322 7507 4305 7521 4289 7520
      4284 7575 4301 7584
TIME...MOT...LOC 1153Z 252DEG 33KT 4295 7568

$$
1 follow-up statement
518 
WWUS51 KBGM 041229
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
829 AM EDT SUN SEP 4 2011

NYC053-065-041237-
/O.CAN.KBGM.SV.W.0239.000000T0000Z-110904T1245Z/
MADISON NY-ONEIDA NY-
829 AM EDT SUN SEP 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ONEIDA AND
CENTRAL MADISON COUNTIES IS CANCELLED...

THUNDERSTORMS HAVE WEAKENED...AND THE SEVERE THUNDERSTORM WARNING HAS 
BEEN CANCELLED. HOWEVER...SHOWERS AND THUNDERSTORMS WILL CONTINUE 
OVER MADISON AND SOUTHERN ONEIDA COUNTIES UNTIL MID MORNING...AND ANY 
THUNDERSTORMS WILL CONTAIN HEAVY RAIN AND FREQUENT CLOUD TO GROUND 
LIGHTNING. 

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4323 7507 4322 7507 4305 7521 4289 7520
      4284 7575 4301 7584
TIME...MOT...LOC 1227Z 252DEG 33KT 4305 7527

$$

RHB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 6:45 AM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Sep 4, 6:45 AM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
645 AM EDT SUN SEP 4 2011

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL APPROACH THE REGION TODAY...AND
BRING ROUNDS OF SHOWERS AND THUNDERSTORMS...ESPECIALLY THIS
AFTERNOON AND EVENING. AS MOISTURE FROM TROPICAL STORM LEE
INTERACTS WITH THIS FRONT LATER TONIGHT AND MONDAY...PERIODS OF
HEAVY RAIN ARE POSSIBLE.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
7 AM UPDATE... EARLIER SQUALL LN TO OUR W HAS SHOWN A STEADY
WEAKENING TREND THE LAST 2 HRS OR SO. THUS...WW 831 WILL BE
DROPPED EARLY. IT CERTAINLY NOW APPEARS THAT MORE ROBUST STORM
DEVELOPMENT WILL HOLD OFF TIL THIS AFTN (AFTER 18Z). POP/WX GRIDS
WERE ADJUSTED ACCORDINGLY.

VERY NEAR-TERM TEMP/DEW PT/SKY GRIDS ALSO TWEAKED.

4 AM UPDATE... WW 831 NOW IN EFFECT FOR OUR FAR NRN/WRN
ZNS...WITH SQUALL LN JUST ENTERING WRN NY ATTM. GIVEN DECENT
INSTABILITY FOR THIS TIME OF DAY (ML CAPES OF 1000-1500)...AND
STRENGTHENING SYNOPTIC SUPPORT FROM UPPER-LVL TROUGH
UPSTREAM...STG WINDS COULD ACCOMPANY INCOMING TSRA. THIS FIRST
ROUND OF CONVECTION SHOULD PUSH THROUGH FROM ABT 09-13Z.

AFTER PERHAPS A BRIEF LULL IN THE LATE MRNG/ERLY AFTN HRS...MORE
CONVECTION SHOULD FIRE UP BY/JUST AFTR 18Z. THE LATEST HRRR/WRF
ARW OUTPUT SUPPORTS THIS SCENARIO. THE BEST INSTABILITY THIS AFTN
MAY RESIDE OVER THE SERN HALF OF THE CWA (ML CAPES
1500-2500)...WHILE THE BETTER DEEP-LYRD SHEAR LOOKS TO BE ACROSS
THE NWRN HALF (0-6 KM SHEAR OF 30-35 KT). ENOUGH OF AN OVERLAP FOR
THE CONTINUED PSBLTY OF LOCALLY SVR STORMS.

AFTER LOWER CLDS OVER NE PA/SUSQ RGN/CATSKILLS BURN OFF LATER THIS
MRNG...AND RESIDUAL CONVECTIVE DEBRIS FROM MRNG ACTIVITY UP N ALSO
ERODES FOR A TIME...ENOUGH INSOLATION STILL EXPECTED TO PUSH HIGH
TEMPS INTO THE 80S BY MIDDAY/EARLY AFTN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
430 AM UPDATE... MAIN FOCUS STILL ON HEAVY RAIN
POTENTIAL...MAINLY FROM LATE TONIGHT INTO MON EVE.

LEANED HEAVILY ON GFS/EC SCENARIO THIS PD...AS THE NAM SEEMED
UNREASONABLE IN BOTH ITS HANDLING OF NRN STREAM UPPER TROUGH AND
TS LEE. THE FORMER MODELS INDICATE THE BEST OPPORTUNITY FOR +RA IN
OUR CWA...FM ABT 09Z MON THROUGH 06Z TUE. FORWARD
TRAJECTORIES...RUN OFF THE 00Z GFS...SHOW THAT THE LEADING EDGE OF
LEE'S TROPICAL MOISTURE PLUME SHOULD BEGIN TO IMPACT NY/PA BY ARND
18Z MON. POSITION/STRENGTHENING OF UPPER JET AXIS...PROXIMITY OF
GOOD LL FGEN ZONE AND THETA-E RIDGE...AS WELL AS PWATS NEAR
2"...ALL POINT TO THE PSBLTY OF A PRE (PREDECESSOR RAIN EVENT)
TYPE EVENT. STILL ENOUGH DISCREPANCIES...THOUGH...WITH EXACT
PLACEMENT/TIMING OF HEAVIEST QPF...TO HOLD OFF ON A FLOOD WATCH
ATTM. ALSO...SOME UNCERTAINTY AS TO WHETHER THE HEAVIEST RAIN
BANDS WILL OVERLAP THE SAME AREAS HIT HARDEST BY IRENE...OR TRACK
JUST TO THE W OF THESE AREAS. WE'LL CONTINUE TO MONITOR
DEVELOPMENTS WITH LEE AND MODEL TRENDS CLOSELY.

A GRADUAL IMPROVEMENT...FROM W TO E...IS FORESEEN ON TUE...AS THE
DEEPER MOISTURE GETS PUSHED SWD INTO THE MID-ATL STATES.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A FAIRLY LOW CONFIDENCE FORECAST FOR THE EXTENDED AS MODELS ARE
NOT ONLY DEALING WITH A COLD FRONT THAT WILL ALL BUT STALL JUST TO
THE SE OF THE CWA, BUT ALSO THE REMNANTS OF LEE AND THE APPROACH
OF KATIA OFF THE COAST. MODELS DO, OF COURSE DIFFER WITH EACH
ISSUE. SO, CURRENT THINKING IS TO KEEP POPS IN THE CHANCE CATEGORY
IN THE SE AND TAPER OFF TO THE NW, WHICH WILL BE FURTHER FROM THE
FRONT.

MODELS SHOW THE COLD FRONT WILL MAKE IT TO ABOUT LONG ISLAND
BEFORE GETTING WEAKER AND STALLING ON TUESDAY. IT WILL HANG UP IN
THAT AREA FOR A COUPLE OF DAYS, KEEPING INSTABILITY IN THE AREA OF
NEPA AND THE CATSKILLS.

AS FOR THE REMNANTS OF LEE, MODELS ARE TRYING TO DISCONNECT IT
FROM THE FRONT SOMEWHAT. THEY HAVE A WEAK CENTER OF CIRCULATION
OVER THE ATLANTA AREA BY WEDNESDAY MORNING. MODELS DO SHOW THE
SYSTEM FEEDING MOISTURE TO THE FRONT FOR MOST OF THE WEEK.
HOWEVER, THE MODELS DO HAVE THE CENTER OF WHAT EVER IS REMAINING
OF LEE RETROGRADING BACK OVER THE MIDWEST BY THE END OF THE WEEK.
THIS SHOULD HELP TO REDUCE THE LIKELIHOOD OF SHOWERS OVER THE AREA.

HOWEVER, THE NEXT PLAYER WILL COME ONTO THE SCENE. THIS WOULD BE
KATIA. MODELS DO KEEP THIS STORM WELL OFF THE COAST FOR NOW.
MODELS HAVE BEEN SLOWLY MOVING IT CLOSER TO THE COAST OF NORTH
CAROLINA BY THE END OF THE WEEK. IT SHOULD REMAIN AWAY FROM THE
NY/NJ COAST, WHICH THIS MAY ACTUALLY HELP TO DRAW SOME MOISTURE
AWAY FROM THE LEE AND THE CWA. MODELS DO GREATLY DIFFER ON THIS.
THE GFS HAS KATIA GETTING INVOLVED WITH THE COLD FRONT AND PULLING
IT FURTHER OFF SHORE AND RIDING IT OFF TO THE NE, BRINGING A SPELL
OF QUIET WEATHER FOR THE WEEKEND. THE ECMWF HAS IT SOMEWHAT CLOSER
TO THE COAST AND PUSHING SOME MOISTURE WELL TO THE NORTH OF THE
STORM. IT HAS KATIA GETTING CLOSER TO THE NEW ENGLAND COAST LINE
OVER THE WEEKEND AND RIDING THE COAST UP TOWARDS NOVA SCOTIA.
HOWEVER, EVEN IN ITS SOLUTION, THE ECMWF ONLY HAS MODEST RAINFALL
ACCUMULATIONS FOR THE WEEKEND, WITH JUST OVER ONE INCH OF RAN FOR
THE ENTIRE WEEKEND.

SO FORECAST WISE, HAVE KEPT POPS IN THE CHANCE CATEGORY THROUGH
THURSDAY AFTERNOON, AND THEN HIGHER CHANCE POPS IN THE SE ZONES
DROPPING OFF TO SLIGHT CHANCE UP TOWARDS THE FINGER LAKES. THEN
DROPPING OFF TO SLIGHT CHANCE FOR FRIDAY AS THERE IS GREAT
UNCERTAINTY WITH THESE SYSTEMS. FOR NOW, KEPT A MENTION OF PRECIP
OUT OF THE FORECAST FOR THE WEEKEND.

AGAIN, THE FORECAST IS VERY UNCERTAIN AS IT DEPEND ON THE TRACK OF
TROPICAL SYSTEMS, WHICH IS VERY UNCERTAIN THIS FAR OUT. GIVEN
THIS, THE FORECAST MAY CHANGE DRAMATICALLY OVER THE NEXT SEVERAL
DAYS. A SLIGHT CHANGE IN SPEED OR TRACK COULD BRING THE POTENTIAL
FOR SOME HEAVY RAIN AT THE END OF THE WEEK. WITH ALREADY SATURATED
SOIL FROM THE PAST SYSTEM, AN INCREASE IN PRECIP COULD HAVE
SIGNIFICANT IMPACT TO FLOODING CONCERNS IN THE AREA.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
MAINLY IFR AND LIFR CONDITIONS THIS MORNING AS CLEAR SKIES AND A
VERY MOIST AIR MASS OVER THE REGION HAS ALLOWED DENSE FOG TO
FORM. THIS SHOULD BEGIN TO IMPROVE BY MID MORNING.

ONCE IT DOES CLEAR, DAYTIME HEATING AND AN APPROACHING COLD FRONT
WILL SET THE STAGE FOR POSSIBLE CONVECTION THIS AFTERNOON.
CONDITIONS ARE FAVORABLE FOR SOME SEVERE THUNDERSTORMS TO DEVELOP
STARTING IN THE NORTH NEAR THE LAKE AND CONTINUING TO DEVELOP TO
THE SOUTH. THIS WILL LAST INTO THE EVENING HOURS. THEN, LATE THIS
EVENING, THINGS LOOK TO BEGIN TO TRANSITION OVER TO A RAIN EVENT.
THIS WILL LIKELY HAPPEN SOMETIME AROUND 00Z SUNDAY.

LIGHT AND VARIABLE WINDS THIS MORNING BECOMING SOUTHWEST AT 8-12 KNOTS
ON SUNDAY.

OUTLOOK...

SAT NGT THRU THURSDAY...RESTRICTION LIKELY IN SHOWERS. A BREAK IN
THE PCPN PSBL TUE/TUE EVNG WITH VFR PREVAILING THEN.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MLJ
NEAR TERM...MLJ
SHORT TERM...MLJ
LONG TERM...SLI
AVIATION...SLI
Hazardous weather outlook, Sep 4, 4:27 AM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
427 AM EDT SUN SEP 4 2011

NYZ023>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072-050830-
SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
427 AM EDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL DEVELOP ACROSS THE REGION TODAY...INTO THIS
EVENING. A FEW OF THE STORMS COULD BECOME SEVERE...ESPECIALLY
THIS AFTERNOON AND EVENING. STRONG WINDS...HAIL...AND HEAVY DOWNPOURS WILL
BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE COMBINATION OF A SLOW MOVING COLD FRONT...AND THE POSSIBLE
INFLUENCE OF TROPICAL MOISTURE...COULD BRING A PERIOD OF HEAVY
RAINFALL TO THE REGION...MAINLY MONDAY AND MONDAY NIGHT. CONTINUE
TO CHECK BACK FOR UPDATES....ESPECIALLY THOSE WHO WERE IMPACTED BY
EXCESSIVE RAINFALL FROM IRENE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY THIS AFTERNOON.

NYZ009-015>018-022-036-037-050830-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
MADISON-SOUTHERN ONEIDA-
427 AM EDT SUN SEP 4 2011

...SEVERE THUNDERSTORM WATCH 831 IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE COMBINATION OF A SLOW MOVING COLD FRONT...AND THE POSSIBLE
INFLUENCE OF TROPICAL MOISTURE...COULD BRING A PERIOD OF HEAVY
RAINFALL TO THE REGION...MAINLY MONDAY AND MONDAY NIGHT. CONTINUE
TO CHECK BACK FOR UPDATES....ESPECIALLY THOSE WHO WERE IMPACTED BY
EXCESSIVE RAINFALL FROM IRENE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

MJ

In the hours before

Special weather statement, Sep 4, 7:44 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
744 AM EDT SUN SEP 4 2011

NYZ036-037-041230-
MADISON NY-ONEIDA NY-
744 AM EDT SUN SEP 4 2011

...STRONG THUNDERSTORM WILL AFFECT CENTRAL MADISON AND SOUTH CENTRAL
ONEIDA COUNTIES...

* AT 743 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  CAZENOVIA...AND MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MORRISVILLE AT 755 AM EDT...
  UTICA AT 830 AM EDT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4312 7515 4305 7521 4296 7520 4279 7587
      4285 7591 4298 7591 4322 7520

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 9:25 PM EDTSpecial Weather StatementBGMSteuben50 min
Sep 4, 7:44 AM EDTSpecial Weather StatementBGMMadison46 min
Sep 4, 8:53 AM EDTSpecial Weather StatementBGMOtsego67 min
Sep 4, 11:09 AM EDTSpecial Weather StatementBGMSullivan51 min
Sep 4, 2:27 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga48 min
Sep 4, 3:06 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga39 min
Sep 4, 3:32 PM EDTSpecial Weather StatementBGMOtsego43 min
Sep 4, 3:40 PM EDTSevere Thunderstorm WarningBGMBroome50 min
Sep 4, 4:07 PM EDTAreal Flood AdvisoryBGMBroome3 hr
Sep 4, 4:10 PM EDTSevere Thunderstorm WarningBGMOtsego50 min
Sep 4, 4:20 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware55 min
Sep 4, 4:25 PM EDTAreal Flood AdvisoryBGMOtsego3 hr
Sep 4, 4:45 PM EDTSpecial Weather StatementBGMChenango45 min
Sep 4, 4:49 PM EDTSevere Thunderstorm WarningBGMChenango, Otsego35 min
Sep 4, 4:52 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison, Oneida, Otsego47 min
Sep 4, 5:16 PM EDTSevere Thunderstorm WarningBGMDelaware59 min
Sep 4, 5:31 PM EDTAreal Flood AdvisoryBGMDelaware3 hr
Sep 4, 5:36 PM EDTAreal Flood AdvisoryBGMChenango, Madison3 hr
Sep 4, 6:14 PM EDTSpecial Weather StatementBGMOneida31 min
Sep 4, 6:48 PM EDTAreal Flood AdvisoryBGMTioga3 hr
Sep 4, 7:50 PM EDTFlash Flood WatchBGMBroome, Chenango, Delaware, Otsego, Sullivan, Tioga30 hr

Nearby

Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.